# SDR SIMA20151218002

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 37,966 hours, 34,466 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & ROTATION & GEAR RETRACTION A LOUD & RAPID CLANKING NOISE EMANATING FROM FLIGHT DECK.   R & R NR 2 NLG DOWNLOCK PROX HARNESS & PROX SWITCH IAW AMM 32-61-02.  OPERATIONS CHECKED GOOD IAW NRWC 646-DFW-02207 FOR DETAILS.
